# SDR DALA1203086303

- Difficulty date: January 1, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,626 hours, 12,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9/240 RT SLOPING SHEAR WEB ATTACH GUSSET CRACK BS 1120. RBL 67 L=0.4".  REPLACED THE GUSSET WITH NEW PER B747-400 SRM 51-40-02 REV 81.
